# SDR UPS06547224

- Difficulty date: April 15, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 21,912 hours, 14,891 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Plate
- Part number: 146N10185
- Condition: Missing
- Location: Lt & Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ELEVATOR INDEX PLATE LT AND RT MISSING.  REPLACED MISSING LT AND RT INDEX WITH NEW IAW SRM 51-40-02.
